# SDR 2016FA0000476

- Difficulty date: October 9, 2016
- Submitted: October 9, 2016
- Operation: General aviation
- Aircraft: N361QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800235
- Aircraft time: 7,287 hours, 4,902 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 69113152
- Condition: Corroded
- Location: Pax Door
- Part time: 7,287 hours, 4,902 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER CABIN DOOR SKIN.
